Having fever 100 degree since friday night and i am taking dolo 500mg and still its reoccurring. When the medicines affect wears off fever comes again. A nd its always 100 degree
If you would like to discuss your concern in more detail, please feel free to contact me on WhatsApp at nine one one nine two five five six nine nine. Alternatively, you can connect with me through the Practo
Answered
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YESNO
Didn't find the answer you are looking for?
Talk to experienced doctor online and get your health questions answered in just 5 minutes.
A temperature that returns after a fever-reducing medicine wears off does not by itself identify the cause. The medicine may reduce discomfort without treating the underlying illness. Record the actual readings, the thermometer method and any associated symptoms rather than repeatedly adding medicines.
Next Steps
Arrange a physician review if the temperature or unwell feeling persists, particularly since this has continued over several days. Rest, maintain fluids and bring details of everything already taken.
Health Tips
Get urgent care for difficulty breathing, confusion, severe headache with neck stiffness, persistent vomiting, dehydration or unusual bleeding. Do not combine several cold or fever products without checking their ingredients with a clinician or pharmacist.
Since the fever has been recurring for several days, please arrange a medical evaluation rather than relying only on Dolo. Seek urgent care if you develop breathing difficulty, confusion, severe headache, persistent vomiting, severe abdominal pain, or marked weakness.
Consult me with more detailed history for better evaluation and treatment
Fever could last for 3-5 days. 500 mg of paracetamol may not be enough, instead take 650 mg every 6-8 hours.If temperature is reduced, consult a physician in your area for a clinical and appropriate treatment
If you would like to discuss your concern in more detail, please feel free to contact me on WhatsApp at eight six one nine six six nine nine zero six. Alternatively, you can connect with me through the Practo app for a detailed consultation
Recurrent fever needs proper evaluation rather than just taking paracetamol.
Please consult for a clinical examination and appropriate investigations to identify the cause.
.
Keep talking paracetamol and vit c for 3,4 days if not settling needs evaluation by doctor may be with some lab tests, meanwhile medicines, rest and adequate water
Drink plenty of fluids and get adequate rest.
Monitor your temperature every 4â6 hours and keep a record.
Take Dolo 500 mg Q6H
Further history:
H/o headache, body pain, chills, sore throat, cough, or burning sensation while urinating
Next Steps
CBC , RFT , LFT , further Dengue panel/ malaria can be ruled out
It looks like viral fever, if fever for 3 days goes through blood investigation and relevant antibiotics as per prescribed dosage, if you have any other symptoms please let us know,
Next Steps
blood routine investigation and urine routine examination
Health Tips
as a patient 25 year old 500 mg of paracetamol is enough it should be 650 mg 8th hourly as prescribed by doctor
A recurrent fever of 100°F since Friday, returning after the effect of paracetamol (Dolo 500 mg) wears off, may occur with various infections. Please consult a physician for an examination and evaluation, especially if the fever has persisted for more than 48–72 hours. Stay hydrated and rest. You may take paracetamol as directed, avoiding excessive doses or combining medicines containing paracetamol. Please do not start antibiotics without medical advice.
Could you please share whether you have any other symptoms, such as cough, sore throat, headache, body aches, chills, burning urination, or abdominal pain? Also, how are you measuring your temperature?
Next Steps
Monitor and record temperature regularly.
Maintain adequate fluid intake and rest.
Seek urgent medical care if you develop difficulty breathing, confusion, severe headache, neck stiffness, persistent vomiting, or marked weakness.
Hello,
Take Balanced diet.
For diet details and ePrescription consult by practo app or contact me at GPay at +91959508739nine.
In future if consultations are required than consult by practo app or contact me at GPay at +91959508739nine.
If you are using GPay then time is 09:00 to 12:00 and 19:00 to 20:00.
Thanks.
A fever that keeps coming back as the paracetamol wears off, staying around 100 degrees for more than a day, usually means your body is still actively fighting an infection, most often viral at this stage.
Next Steps
Please see a general physician if the fever continues past 3 days or doesn't fully settle between doses, since tests like a CBC may be needed to check for dengue, typhoid, or other causes.
Health Tips
Go in sooner if you develop a rash, severe body ache, persistent vomiting, or your temperature goes over 102 degrees.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Flu
Reasons for flagging
Hateful or abusive contentSpam or misleadingAdvertisement